MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUC3; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS GLUC3; HEXOKINASE, GLUCOSE
Catalog Number 05168791190
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with gluc3 (glucose) on a cobas 8000 c702 module.No units of measure were provided.The first sample initially resulted in a glucose value of 1.02 and it repeated as 6.48.The second sample initially resulted in a glucose value of 2.36 and it repeated as 5.48.
 
Additional Manufacturer Narrative
The photometer check result was normal.The field service engineer performed cleaning and maintenance on the analyzer.Precision studies were performed and the results were ok.The investigation determined the issue was resolved by the field service engineer's actions.

Brand Name
GLUC3
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17746575
Report Number1823260-2023-02979
Device Sequence Number14499240
Product Code CFR
UDI-Device Identifier04015630925025
UDI-Public04015630925025
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number05168791190
Device Lot Number71146601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2023
Initial Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown